# SDR O2GA2017082884801

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N848UP
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL1004
- Aircraft time: 1,697 hours, 1,441 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30002611
- Part serial: TM1189103
- Condition: Odor
- Location: Evaporator
- Part time: 1,697 hours, 1,441 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE IN AFT CABIN AFTER ENGINE START AND TURNING ECS MODE SELECT TO AUTO. ELECTRICAL ODOR NOTICED AS WELL.  MAINTENANCE REPLACED THE AFT CABIN EVAPORATOR BLOWER. OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
